| Model Number |
A2DR01 |
| Medical Device Problem Code |
Pacing Problem (1439)
| Health Effect - Clinical Codes |
Arrhythmia (1721); Bradycardia (1751)
| Date of Event |
03/21/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the patient experienced bradycardia with a heart rate of forty beats per minutes which is below the lower rate of the implantable pulse generator (ipg).The ipg remains in use. no patient complications have been reported as a result of this event.
Event or Problem Description
It was further reported that the patient experienced premature ventricular contractions (pvc) and bigeminy as the ipg was at elective replacement indicator (eri).
Additional Manufacturer Narrative